Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A class of integral identities with Hermitian matrix argument
HTML articles powered by AMS MathViewer

by Daya K. Nagar, Arjun K. Gupta and Luz Estela Sánchez PDF
Proc. Amer. Math. Soc. 134 (2006), 3329-3341 Request permission

Abstract:

The gamma, beta and Dirichlet functions have been generalized in several ways by Ingham, Siegel, Bellman and Olkin. These authors defined them as integrals having the integrand as a scalar function of real symmetric matrix. In this article, we have defined and studied these functions when the integrand is a scalar function of Hermitian matrix.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 33E99, 62H99
  • Retrieve articles in all journals with MSC (2000): 33E99, 62H99
Additional Information
  • Daya K. Nagar
  • Affiliation: Departamento de Matemáticas, Universidad de Antioquia, Medellín, AA 1226, Colombia
  • Email: nagar@matematicas.udea.edu.co
  • Arjun K. Gupta
  • Affiliation: Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403-0221
  • Email: gupta@bgnet.bgsu.edu
  • Luz Estela Sánchez
  • Affiliation: Departamento de Matemáticas, Universidad de Antioquia, Medellín, AA 1226, Colombia
  • Email: lesanchez@matematicas.udea.edu.co
  • Received by editor(s): June 10, 2003
  • Received by editor(s) in revised form: November 5, 2004, and June 1, 2005
  • Published electronically: May 12, 2006
  • Additional Notes: The first and third authors were supported by the Comité para el Desarrollo de la Investigación, Universidad de Antioquia research grant no. IN387CE
  • Communicated by: Richard A. Davis
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3329-3341
  • MSC (2000): Primary 33E99; Secondary 62H99
  • DOI: https://doi.org/10.1090/S0002-9939-06-08602-3
  • MathSciNet review: 2231918